MathSciNet Relay Station
MathSciNet bibliographic data
MR2123126 22E50
Ciubotaru, Dan The unitary $\Bbb I$-spherical dual for split $p$-adic groups of type $F\sb 4$. Represent. Theory 9 (2005), 94–137 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement